MAUDE Adverse Event Report: ABBOTT VASCULAR OMNILINK ELITE PERIPHERAL STENT SYSTEM; PERIPHERAL STENT DELIVERY SYSTEM

ABBOTT VASCULAR OMNILINK ELITE PERIPHERAL STENT SYSTEM; PERIPHERAL STENT DELIVERY SYSTEM
Model Number 1012624-59
Medical Device Problem Code Improper or Incorrect Procedure or Method (2017)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/09/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).The stent remains in patient.Investigation is not yet complete.A follow-up report will be submitted with all additional relevant information.
 
Event or Problem Description
It was reported that after the procedure it was noted that the 8.00x59 mm omnilink elite stent was expired.There were no other device issues, there were no adverse patient effects and there was no clinically significant delay in the procedure.No additional information was provided.
 
Additional Manufacturer Narrative
Product performance engineering reviewed the incident information; however, the product was not returned to abbott vascular for analysis.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot or relabeled lot that would have contributed to this event.Additionally, a review of the complaint history identified no other similar incidents reported from this lot.It should be noted that per electronic instructions for use (eifu) vascular balloon expandable stent system omnilink elite fda states: use the stent system prior to the ¿use by¿ date specified on the package.Although there were no reported device issues or adverse patient effects, in this case, use of the device past the expiration date appears to be related to user error as the expiration date was not verified prior to use.There is no indication of a product quality issue with respect to the design, manufacture.

Brand Name
OMNILINK ELITE PERIPHERAL STENT SYSTEM
Common Device Name
PERIPHERAL STENT DELIVERY SYSTEM
Manufacturer (Section D)
ABBOTT VASCULAR
26531 ynez rd.
temecula CA 92591 4628
MDR Report Key11931606
Report Number2024168-2021-04632
Device Sequence Number4323921
Product Code NIO
UDI-Device Identifier08717648179310
UDI-Public08717648179310
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
P110043
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/06/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/31/2021
Device Model Number1012624-59
Device Catalogue Number1012624-59
Device Lot Number7100541
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 05/12/2021
Supplement Date Received by Manufacturer06/14/2021
Initial Report FDA Received Date06/03/2021
Supplement Report FDA Received Date07/06/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1